Philip R. Cohen, MD; Razelle Kurzrock, MD
This content is PDF only. Please click on the PDF icon to access.
To the editor: Glaspy and colleagues (1) described low-grade fever, drug-induced neutrophilia, and the enlargement of existing skin lesions in addition to the appearance of new plaques in a 42-year-old woman with hairy cell leukemia and disease-associated erythematous papules of cutaneous vasculitis. The patient was receiving daily subcutaneous injections of recombinant human granulocyte colony-stimulating factor (G-CSF) for neutropenia. The cutaneous and systemic manifestations were attributed to the Sweet syndrome; a histologic evaluation of a lesional skin biopsy, necessary to establish the diagnosis, had not been obtained. On the basis of an unconfirmed diagnosis of the Sweet syndrome, the authors predicted
Cohen PR, Kurzrock R. Diagnosing the Sweet Syndrome. Ann Intern Med. 1989;110:573–574. doi: https://doi.org/10.7326/0003-4819-110-7-573_2
Download citation file:
Published: Ann Intern Med. 1989;110(7):573-574.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use